# SDR AALA2000819

- Difficulty date: May 15, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON VERTICAL STIFFENER AT GROUND WIRES JUST OUTBOARD OF NR 5 LEADING EDGE FLAP ACTUATOR.  REMOVED AND REPLACED FRONT SPAR VERT STIFFENER SRM 51-30-2.  (M)
